# SDR DL757070956

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 70,119 hours, 34,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT DUCT LEAK THEN RIGHT DUCT LEAK, LOST REMAINING RT PACK AUTO PRESS 1 AND 2 FAIL MSGS.  LOST CABIN PRESS, EMERGENCY DESCENT TO 10,000 FT.   FOUND DUCT IN RT SIDE BLOWN BLOWING HOT AIR INTO THE RT AND LT A/C BAYS GIVING DUCT LEAK MSGS.  DUCT BLOWN WAS THE REHEATER DUCT FOR THE RT PACK.  REPLACED SAME.  LEFT PACK WAS ALREADY ON MCO.
